# SDR LR00696

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281LF
- Make and model: Boeing 737-2L9
- Aircraft serial: 22701
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose Assy
- Part number: BACH8A04NN0264T
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

BAQ/SJO - FLT 610 - HYDRAULIC SYSTEM 'A' HAD A TOTAL LOSS OF HYDRAULIC OIL DUE TO FLEX HOSE ASSY, P/N BACH8A04NN0264T, SPRUNG LEAK AT WHEELWELL AND CREW DECLARED EMERGENCY LANDING.  AIRCRAFT LANDED WITH NO INCIDENTS AT SJO.  HOSE WAS REPLACED AND TEST WAS ACCOMPLISHED PER MM-29-10-29 SERVICE SYSTEM PER 20-10-52.  AIRCRAFT RETURNED TO SERVICE.  (X)
